Tohoku Mathematical Journal

Decreasing nets of $\sigma$-algebras and their applications to ergodic theory

Brunon Kamiński

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 43, Number 2 (1991), 263-274.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178227497

Digital Object Identifier
doi:10.2748/tmj/1178227497

Mathematical Reviews number (MathSciNet)
MR1104432

Zentralblatt MATH identifier
0752.28010

Subjects
Primary: 28D15: General groups of measure-preserving transformations
Secondary: 28D05: Measure-preserving transformations

Citation

Kamiński, Brunon. Decreasing nets of $\sigma$-algebras and their applications to ergodic theory. Tohoku Math. J. (2) 43 (1991), no. 2, 263--274. doi:10.2748/tmj/1178227497. https://projecteuclid.org/euclid.tmj/1178227497


Export citation

References

  • [1] J. P. CONZE, Entropie d'un groupe abelien de transformations, Z Wahrsch Verw Gebiete 25 (1972), 11-30
  • [2] K JACOBS, Lecture notes on ergodic theory, Part II, Matematisk Institute, Aarhus Universitet, 1962-1963
  • [3] B. KAMINSKI, The theory of invariantpartitions for Zd-actions, Bull Polish Acad Sci Math. 29(1981), 349-362.
  • [4] B. KAMINSKI, Facteurs principaux d'un action de Zd, C R. Acad Sci Paris, 307, Serie I (1988), 979-980.
  • [5] B. KAMINSKI, An axiomatic definition of theentropy of a Zd-action on a Lebesgue space, Studia Mat 96 (1990), 135-144
  • [6] B. KAMINSKI AND M. KOBUS, Regular generators for multidimensional dynamical systems, Collo Math. 50 (1986), 263-270
  • [7] D LIND, Thestructure of skew products with ergodic group automorphisms, Israel L Math 28 (1977), 205-248.
  • [8] D S ORNSTEIN, Factors of Bernoulli shifts, Israel J. Math. 21 (1975), 145-15
  • [9] W PARRY, Tropics in ergodic theory, Cambridge Univ Press, 198
  • [10] V A. ROHLIN AND Y. G. SINAI, Construction and properties of invariant measurable partitions, Dokl Akad Nauk SSSR, 144 (1961), 1038-1041
  • [11] T SHIMANO, An invariant of systems in the ergodic theory, Thoku Math. J 30 (1978), 337-350
  • [12] T. SHIMANO, The multiplicity of helices for a regularly increasing sequence of -fields, Thoku Mat J. 36 (1984), 141-148
  • [13] J. P THOUVENOT, Un classe de systemes pour lesquels la conjecture de Pinsker est vraie, Israel J Mat 21 (1975), 208-214
  • [14] H WEIZSACKER, Exchanging the order of taking suprema and countable intersections of -algebras, Ann. Inst. H Poincare Probab. Statist, Sect B 19 (1) (1983), 91-100.